MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Burning Sensation (2146); Dysuria (2684); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a second advantage fit blue system was implanted to treat stress urinary incontinence symptoms.This second device was placed after the previous sling had been loosened.After the implantation, the patient indicated experiencing urinary infection, incomplete urination, being forced to urinate standing up, diverted urine stream, dysuria, constant pain that intensifies when walking, and sensations similar to electric shocks and perineal burning.Additionally, the patient noted psychological, family, professional repercussions as the patient has needed to remain on sick leave since the first intervention.Around a month after implant, urine samples were collected and cultured.The culture provided a positive result for citrobacter freundii, leading to antibiotics being prescribed.Approximately two months after implant, a surgical procedure was performed in which the device was attempted to be removed; however, the physician was not able to locate or palpate the device.The procedure was aborted, and the patient was referred to another center to be seen by a specialist.Note: this report pertains to one of two devices implanted on the same patient.Refer to manufacturer report number 2124215-2025-24971 for the first advantage fit blue system device.
 
Additional Manufacturer Narrative
Block h6: patient code e1310 captures the reportable event of urinary tract infection.Patient code e1309 captures the reportable event of incomplete urination.Patient code e2330 captures the reportable event of pain.Patient code e0206 captures the reportable event of forced to urinate when standing up and urine flows everywhere.Patient code e1301 captures the reportable event of dysuria.Patient code e1705 captures the reportable event of burning sensation.Patient code e1311 captures the reportable event of psychological, family and professional repercussions.Impact code f12 captures the reportable event of serious injury.Impact code f19 captures the reportable event of surgical intervention.Impact code f1001 captures the reportable event of absence of treatment.Impact code f2303 captures the reportable event of medication required.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21922473
Report Number2124215-2025-25023
Device Sequence Number9073151
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)261105(10)32792016
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0032792016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/28/2025
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight60 KG